# SDR GTIA2019101434698

- Difficulty date: October 14, 2019
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 23,192 hours, 10,543 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Malfunctioned
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY HAND MICROPHONE STUCK IN THE ON/TALK POSITION -R/R AFT GALLEY MEGAPHONE IN REF SPIRIT DRAWING EMERGENCY EQUIPMENT A320
